B. Ambrosio, M. A. Aziz-alaoui, and R. Yafia, Canard phenomenon in a slow-fast modified Leslie-Gower model, Math. Biosc, vol.295, pp.48-54, 2018.

P. Auger, R. Bravo-de-la-parra, J. Poggiale, E. Sanchez, and L. Sanz, Aggregation methods in dynamical systems and applications in population and community dynamics, Phys. Life Rev, vol.5, p.79105, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00291664

P. Auger, B. W. Kooi, R. Bravo-de-la-parra, and J. Poggiale, Bifurcation analysis of a predator-prey model with predators using hawk and dove tactics, J. Theor. Biol, vol.238, pp.597-607, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00018015

E. Benoit, J. L. Callot, F. Diener, and M. Diener-chasse-au-canard, Coll. Math, vol.32, pp.37-119, 1981.

H. Boudjellaba and T. , Sari Dynamical transcritical bifurcations in a class of predator-prey models, J.Differential Equations, vol.246, pp.2205-2225, 2009.

M. Brøns and R. , Kaasen Canards and mixed-mode oscillations in a forest pest model, Theoretical Population Biology, vol.77, pp.238-242, 2010.

F. Cordoleani, D. Nérini, A. Morozov, M. Gauduchon, and J. , Poggiale Scaling up the predator functional response in heterogeneous environment: when Holling type III can emerge?, J. Theor. Biol, vol.336, pp.200-208, 2013.

B. Deng, Food chain chaos due to jonction-fold point, Chaos, vol.11, issue.3, pp.514-525, 2001.

B. Deng and G. Hines, Food chain chaos due to Shilnikov's orbit, Chaos, vol.12, issue.3, pp.533-538, 2002.

F. Dumortier and R. Roussarie, Geometric singular perturbation theory beyond normal hyperbolicity, Multiple Time Scale Dynamical Systems, 2000.

F. Dumortier and R. Roussarie, Canard cycles and Center Manifolds, Memoirs of the American Mathematical Society, vol.121, p.577, 1996.

N. Fenichel, Persistence ans smoothness of invariant manifolds for flows, Indiana Univ. Math. J, vol.21, pp.193-226, 1971.

N. Fenichel, Geometric singular perturbation theory for ordinary differential equation, J. Diff. Eq, vol.31, pp.53-98, 1979.

O. De-feo and S. Rinaldi, Singular homoclinic bifurcations in tritrophic food chains, Math. Biosc, vol.148, pp.7-20, 1998.

E. H. Flach and S. Schnell, Use and abuse of the Quasi-Steady-State Approximation, IEE Proceedings-Systems Biology, vol.153, pp.187-191, 2006.

J. Françoise, C. Piquet, and A. Vidal, Enhanced delay bifurcation, Bull. Belg. Math. Soc. Simon Stevin, vol.15, pp.825-831, 2008.

A. Hastings, Timescales and the management of ecological systems, P.N.A.S, vol.113, p.1456814573, 2016.

M. W. Hirsch, C. C. Pugh, M. Shub, and I. Manifolds, Lectures Notes in Mathematics, vol.583, 1977.

G. Hek, Geometric singular perturbation theory in biological practice, J. Math. Biol, vol.60, p.347386, 2010.

F. Hoppensteadt, Stability in Systems with Parameter, Trans. Am. Math. Soc, vol.123, pp.521-535, 1966.

S. B. Hsu, On global stability of a predator-prey system, Math. Biosc, vol.39, pp.1-10, 1978.

H. Hu, J. Shen, Z. Zhou, and Z. , Ou Relaxation Oscillations in Singularly Perturbed Generalized Liénard Systems with Non-Generic Turning Points, Mathematical Modelling and Analysis, vol.22, pp.389-407, 2017.

C. K. Jones, Geometric singular perturbation theory, in Dynamical systems, Lecture Notes in Mathematics, vol.1609, pp.44-118, 1994.

B. W. Kooi and J. C. , Poggiale Modelling, singular perturbation and bifurcation analyses of bitrophic food chains, Math. Biosc, vol.301, p.93110, 2018.

B. W. Kooi, J. C. Poggiale, P. Auger, and S. A. , Kooijman Aggregation methods in food chains with nutrient recycling, Ecol. Model, vol.157, pp.69-86, 2002.

M. Krupa and P. Szmolyan, Relaxation oscillation and canard explosion, J. Differ. Equ, vol.174, p.312368, 2001.

M. Krupa and P. Szmolyan, Extending geometric singular perturbation theory to nonhyperbolic points-fold and canard points in two dimensions, SIAM J. Math. Anal, vol.33, pp.286-314, 2001.

M. Krupa and P. Szmolyan, Extending slow manifolds near transcritical and pitchfork singularities, Nonlinearity, vol.4, pp.1473-1491, 2001.

C. Kuehn, Multiple time scale dynamics, Applied Mathematical Sciences, vol.191, 2015.

S. L. Levin-;-t, Y. Vincent, W. J. Cohen, G. P. Grantham, J. M. Kirkwood et al., Scale and Predictability in Ecological Modeling in Modeling and Management of Resources under Uncertainty, Lect. Notes Biomath, vol.72, pp.2-10, 1985.

C. Li and H. Zhu, Canard cycles for predator-prey systems with Holling types of functional response, J.Diff. Eq, vol.254, pp.879-910, 2013.

N. Mehidi and T. Sari, Limit cycles of a food chain system, Proceedings of Pau Congress, 1992.

N. Mehidi, A prey-predator-superpredator system, Journal of Biological Systems, vol.9, issue.3, pp.187-199, 2001.

S. Muratori and S. Rinaldi, Low-and high-frequency oscillations in three-dimensional food chain systems, SIAM J. Appl. Math, vol.52, issue.6, pp.1688-1706, 1992.

J. Poggiale and P. Auger, Impact of spatial heterogeneity on a predatorprey system dynamics, C. R. Biologies, vol.327, p.10581063, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00741765

J. Poggiale and P. Auger, Fast oscillating migrations in a predator-prey model, Math. Mod. and Meth. in App. Sc, vol.6, pp.217-226, 1996.

J. C. Poggiale, Predator-Prey Models in Heterogeneous Environment : Emergence of Functional Response, Math. Comp. Model, vol.27, pp.63-71, 1998.

J. Poggiale, M. Gauduchon, and P. Auger, Enrichment Paradox Induced by Spatial Heterogeneity in a Phhytoplankton-Zooplankton System, Math. Mod. Natur. Phen, vol.3, pp.87-102, 2008.

J. Poggiale, P. Auger, F. Cordolani, and T. Nguyen-huu, Study of a virus-bacteria interaction model in a chemostat: application of geometrical singular perturbation theory, Phil. Trans. R. Soc. A, vol.367, pp.4685-4697, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00412470

A. Pokrovskii, E. Shchepakina, and V. , Sobolev Canard Doublet in a Lotka-Volterra type model, Journal of Physics: Conference Series, vol.138, 2008.

S. Rinaldi and S. Muratori, Slow-fast limit cycles in predator-prey models, Ecological Modelling, pp.287-308, 1992.

M. L. Rosenzweig, Paradox of enrichment: destabilization of exploitation ecosystems in ecological time, Science, vol.171, p.385387, 1971.

S. Sadhu, Canards and Mixed-Mode Oscillations in a Singularly Perturbed Two Predators-One Prey Model, Proceedings of Dynamic Systems and Applications, vol.7, p.211219, 2016.

K. Sakamoto, Invariant manifolds in singular perturbation problems for ordinary differential equations, Proc. Royal Soc. Edinburgh, vol.116, pp.45-78, 1992.

M. Schauer and R. , Heinrich Quasi-Steady-State Approximation in the Mathematical Modeling of Biochemical Reaction Networks Math, Biosc, vol.65, pp.155-170, 1983.

S. K. Shoffner and S. Schnell, Approaches for the estimation of timescales in nonlinear dynamical systems: Timescale separation in enzyme kinetics as a case study, Math. Biosc, vol.287, p.122129, 2017.

A. , Tikhonov Systems of differential equations containing small parameters in the derivatives, Mat. Sb, vol.31, pp.575-586, 1952.

M. Vidyasagar, Decomposition techniques for large-scale systems with nonadditive interactions: stability and stabilizability, IEEE Trans. Autom. Cont, vol.25, pp.773-779, 1980.

A. Vidal and J. , Francoise Canard cycles in global dynamics, Int. J. Bif. Chaos, vol.22, 2012.

S. Wiggins, Normally hyperbolic invaraint manifolds in dynamical systems, App. Math. Sc. Series, vol.105, 1994.